# SDR RAIA00406021

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 12,864 hours, 12,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U226
- Condition: Deteriorated
- Location: Bleed Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5766 - OKC - LEFT BLEED LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED BLEED LINE COUPLING SEAL.
